# SDR ASAA0843684

- Difficulty date: October 27, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 53,802 hours, 30,421 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Part number: 6545800732
- Condition: Misrepaired
- Location: L1 Door
- Component: Door, Entry For
- Component part number: 507945178
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GATE AGENT REPORTS UPPER L1 DOOR RUBBING INIT MIG 2C 212173 98040.  L1 DOOR UPPER HINGE LWR CAM PLATE BOLTS REPLACED AND TORQUED TO REMOVE LOOSENESS.  L1 DOOR GUIDE ARM LOCKPLATE ATTACH BOLT/NUT TORQUED TO REMOVE LOOSENESS.  REF CLOSED MIG 2C 212173 FOR WORK ACCOMPLISHED.  TRIMMED L1 DOOR UPPER AND LOWER HINGE CUTOUTS DOUBLER AND TRIPLER RADIUS TO RELIEVE INTERFERENCE.  REF AAR EA 12977.  REPLACED UPPER HINGE COVER PER MM 20 50 11.  DOOR RIG ADJ CK OK PER MM 52 11 0.
